| Catalog Number |
2H8480 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1:(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was air in the filter of a clearlink system non dehp solution set.It was further stated that as the filter became full of air, fluid dripped out the end despite all clamps being closed.This issue was identified while priming the tubing for total parental nutrition (tpn).There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.